# SDR Y2PA2022102522067

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S004827075T76511
- Condition: Corroded
- Location: Zone 200
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND NUMEROUS AREAS OF CORROSION ON THE MAIN CABIN SEAT TRACK BETWEEN STATIONS 275 AND 797 RBL 54.5  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN INSPECTED THE AREA AND FOUND THE AREA FROM F.S. 537-788  TO BE OUT OF LIMITS. THEY REMOVED CORROSION FROM SEAT TRACK BETWEEN STATIONS 275-537(.015”) AND 789—797 (.010”), ORIGINAL THICKNESS .080”,THESE AREAS FOUND TO BE WITHIN LIMITS, AREAS WERE TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-3. THEY REMOVED THE DAMAGED SEAT TRACK BETWEEN STATIONS 537-788 IAW DC9/MD80 SRM 53-05 FIG.4F.THEY FABRICATED, DRILLED AND DEBURRED SEAT TRACK FROM S00482-7075T76511 AND REPAIR SPLICES FROM.063” 7075-T6 AND .100” 7075-T6. ALL REPAIR PARTS WERE TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-3. THEY INSTALLED SEAT TRACK AND REPAIR PARTS BETWEEN F.S. 537 AND 788 RBL 54.5 IAW DC9/MD80 SRM 53-05 FIG. 4F
